# SDR AALA20170106035

- Difficulty date: January 4, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 12,517 hours, 4,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. INTERCOSTAL CRACK AT LBL 46 BETWEEN FUSELAGE STATIONS 328 AND 344. REMOVED AND REPLACED IAW AARD 51-00-05-1, SRM 51-40-02, AND DRAWING 141A5400.
